Modified exponential function method for the KP-BBM equation

Volume 6, Issue 1, pp 1--7
Publication Date: April 09, 2020 Submission Date: May 06, 2019 Revision Date: October 29, 2019 Accteptance Date: December 04, 2019


Tolga Akturk - Department of Mathematics and Science Education, Faculty of Education, Ordu University, Turkey. Gulnur Yel - Faculty of Educational Sciences, Final International University, Kyrenia, Mersin 10, Turkey.


In this study, the travelling wave solutions of the Kadomtsev-Petviashvili-Benjamin-Bona- Mahony equation were obtained by using modified exponential function method. This method provides the solution of nonlinear partial differential equation by using exponential function. The submitted solutions are implied in terms of the hyperbolic functions, trigonometric functions. The 2D and 3D graphics and contour simulations of these solution functions were obtained by using computational program.

Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Tolga Akturk, Gulnur Yel, Modified exponential function method for the KP-BBM equation, Mathematics in Natural Science, 6 (2020), no. 1, 1--7

AMA Style

Akturk Tolga, Yel Gulnur, Modified exponential function method for the KP-BBM equation. Math. Nat. Sci. (2020); 6(1):1--7

Chicago/Turabian Style

Akturk, Tolga, Yel, Gulnur. "Modified exponential function method for the KP-BBM equation." Mathematics in Natural Science, 6, no. 1 (2020): 1--7